# SDR SWIA201436831

- Difficulty date: January 9, 2014
- Submitted: March 26, 2014
- Operation: Air carrier
- Aircraft: N460SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7803
- Aircraft time: 26,071 hours, 21,511 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Post
- Condition: Cracked
- Location: Windshield
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDSHIELD CENTER POST LOWER LT AND RT POST FITTINGS ARE CRACKED.  C-CHECK,  REPLACED  POST IAW SRM.
